# SDR CALA2025091008715

- Difficulty date: September 9, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N73445
- Make and model: Boeing 737924ER
- Aircraft serial: 40000
- Aircraft time: 45,254 hours, 16,489 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PROXIMITY LIGHTS FROM ROW 28 TO 34 INOPERATIVE IAW FIM 33-50 TASK 801. R & R EMERGENCY EXIT LIGHT BATTERY PACK & POWER SUPPLIES M1670 AND M1671 REF AMM 33-51-06. CHRGED BATERRY PACK FOR 90 MINUTES. NO HELP. PUT OLD BATTERY PACKS AND POWER SUPPLIES BACK TO ORIGINAL POSITION. CHECK CB FOR MID EMERGENCY LIGHTS AT P-18 PANEL. CB HAS PROPER VOLTAGE INSTALLED NEW BATTERIES AND CHARGERS M1670 AND M1671 REF AMM 33-51-06. NO HELP. REQUIRES MORE TROUBLESHOOTIMG AFTER LETTING BATTERY PACKS CHARGE EMERGENCY LIGHTS CHECKED GOOD PER AMM33-51-00-710-801.
